Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

2 year old child, fever. Taking meftal-p tablets. Side-effects of medication?

Hi,My daughter is 2years old,she had fever of 102 F,I had given her Meftal-p tablet (3/4) for 3 times a day for 21 day and 2 times in the next 2 days when she had tempreture.She weighs 11 kgs.Could you please let me know if there are any side effects from this? I gave Meftal -p instead of crocin syrup because she refuses to drink and throws everytime its give.
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
Hi Mangala,
Meftal has to be tken on full stomach.
It can cause nausea,stomach discomfort,loose motions,tiredness,etc.
For mild fever in kids,paracetamol syrup is better.There are many brands available with different flavours!
Reserve meftal for high fever.
All the best
Answered: Sat, 20 Oct 2012
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response


Giving meftal P for 21 days is not a good habit. Simple paracetamol is better but you should consult a paediatrician for antibiotis and blood tests.
Best wishes
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor